| Catalog Number |
5C4366P |
| Medical Device Problem Codes |
Crack (1135); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: the actual device was not available; however, three (3) photographs of the sample was provided for evaluation.The photographs were reviewed and showed an abnormality in the sheeting of a bag.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an issue described as a fissure or perforation was found in one (1) unit of an ultraset capd disposable disconnect y-set.This was identified prior to use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information b5, h6 (medical device problem code & component code).B5: the issue was further described as a hole or crack was identified in the ultra set bag during pre-use inspection of the product.Should additional relevant information become available, a supplemental report will be submitted.